Quah, Evan S. H., Grismer, L. Lee, Lim, Kelvin K. P., Anuar, M. S. Shahrul & Imbun, Paul Y., 2019, A taxonomic reappraisal of the Smooth Slug Snake Asthenodipsas laevis (Boie, 1827) (Squamata: Pareidae) in Borneo with the description of two new species

Quah, Evan S. H., Grismer, L. Lee, Lim, Kelvin K. P., Anuar, M. S. Shahrul & Imbun, Paul Y., 2019, A taxonomic reappraisal of the Smooth Slug Snake Asthenodipsas laevis (Boie, 1827) (Squamata: Pareidae) in Borneo with the description of two new species, Zootaxa 4646 (3), pp. 501-526

publication ID

document provided by

Plazi